MathSciNet Relay Station
MathSciNet bibliographic data
MR2370476 93E11 (93B35)
He, Xiao; Zhou, Donghua Robust $H$-infinity filtering for time-delay systems with missing measurements: a parameter-dependent approach. J. Control Theory Appl. 5 (2007), no. 4, 336–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement